# SDR LR7A01030

- Difficulty date: April 25, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 16,166 hours, 8,271 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION CARRY OVER ITEM 01129 DUE, REF LOCKHEED SES GLD-1720 DISPOSITION DATED 03/26/01.  AFT CARGO DOOR SKIN DENTED AT FS 1010, BL 0.  REPAIRED IAW SRM SMP 583-51-140-12.
